# SDR DJFA20120529001

- Difficulty date: May 29, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 5,964 hours, 3,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838431
- Part serial: 970405
- Condition: Damaged
- Part time: 5,964 hours, 3,723 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING ON THE GROUND WITH THE COCKPIT PAC IN MAX COOL, CREW REPORTED A LOUD BANG, FOLLOWED BY A SMOKE ODOR.  NO FIRE OR VISIBLE SMOKE WAS NOTED. THE COCKPIT ACM WAS FOUND FAILED AND REPLACED.
